# SDR SWIA200717845

- Difficulty date: January 8, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 32,541 hours, 27,310 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT GEAR WELL AILERON QUADRANT LOWER MOUNT HAS CRACK ON BULKHEAD, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR DOUBLER, SHIMS AND BUTT STRAP PER CRJ200 REO 601R-53-41-26 STEPS 7 AND 8.
